# SDR 20000816SH015

- Difficulty date: January 8, 2000
- Submitted: August 16, 2000
- Operation: General aviation
- Aircraft: N117MV
- Make and model: Bolkms BK117A3
- Aircraft serial: 7089
- Aircraft time: 5,771 hours
- Engine: Lyc LTS101650B1
- Engine time: 5,421 hours, 10,099 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tube
- Condition: Leaking
- Location: Torquemeter
- Part time: 870 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUEMETER FEED LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
